Thread: Itchy nip after one day WTF?
09-29-2003, 09:14 PM #1
Itchy nip after one day WTF?
is that possible, i just took my first shot abouty 24 hours ago, im confident that thats not the test, its barley had time to absorb, but what about the d-bol? i have only taken 15mg so far through out today, and i planned on taken another 5 or 10 mg tonight. is this all in my head or what? my right nip feels a little itchy ever so often this evening. now i do shave my chest a bit and i did that last night. so it could be that. whats up? anyone ever expierence fast badaides with d-bol?
09-29-2003, 09:33 PM #2VET
- Join Date
- Sep 2001
could be the shaving. do you tan ?
09-29-2003, 09:55 PM #3Originally Posted by KeyMastur
i am not currently tanning, but i have in the past. it probably is from shaving, i guess im just paraniod. i also thought i felt a lump that i thoughts wasnt there before wasnt there before. i have a little bit of fat around my nips, and i consider them to be "puffy" (before i even started my cycle). so if i pinched them i could just be pinching the fat thats around them. im gonna watch it and see. i am currently taking 20mg nolvadex a day also.
09-29-2003, 10:06 PM #4
I Think Your Just Freakin Shim. Its Most Likely The Shaving
The Same Thing Happen To Me And All I Thought Was Omg Gyno.
I Think Your Ok Well I Dont Know About The Lump Though I Think Give It A Couple Of Days It Might Be All In Your Head
09-29-2003, 10:15 PM #5
Bro if it still there in a week, you might want to up the nolva or get some femara.
09-29-2003, 10:25 PM #6
Yeah it might just be from shaving,
09-29-2003, 10:39 PM #7Originally Posted by Rhino58
ok thanks for the responses guys, im at a little more ease than i was.
10-01-2003, 11:44 AM #8
If you are on d-bol you need to be running an anti-estrogen anyway. Stay smart and always use an anti-e!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)